# SDR MASA200602710

- Difficulty date: December 13, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 8,346 hours, 6,138 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: CC670511151
- Part serial: MF4441154
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,889 hours, 5,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2866 LAS.  STAB CH 2 INOP.  MX REMOVED AND REPLACED STAB CONTROL PANEL.  NO FURTHER DEFECTS NOTED.
